# SDR SWAA950642

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN DENTED AT BS 842 TO 857 BETWEEN 26R AND 27L, BS 480 BETWEEN S27 AND 28R AND AT BS 306 ABOVE S25L.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
